# SDR PNSA010704

- Difficulty date: July 8, 2001
- Submitted: August 4, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 4,415 hours
- Engine: Garrtt TPE331*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Out Of Adj
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LOW RPM ON RT ENGINE WITH SPEED LEVERS FULL FORWARD.  MAINTENANCE ADJUSTED UNDERSPEED GOVERNOR HIGH SETTING AND GROUND RUNUP NORMAL.
